MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for any light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for any light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The lens is in the process of being returned for evaluation.
 
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for any light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 12/1/2021.The explanted lens was returned for evaluation.Visual and optical testing verified the presence of a zone near the center of the lens.The presence of the zone is indicative of lens exposure to ambient uv light.
 
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the patient did not return for any light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on 12/1/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12969830
Report Number3012712027-2021-00082
Device Sequence Number4573471
Product Code PZK
UDI-Device Identifier00818806020234
UDI-Public010081880602023417221031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale